# SDR VNAA0607024

- Difficulty date: July 16, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 3,801 hours, 3,735 cycles
- Engine: Ge CF348C1
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN AFT CARGO DOOR MESSAGE IN FLIGHT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS ON THE DOOR AND DOOR SYSTEM.  OPS CHECKS GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
